MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND 14 FLOPPY 300CM; Wire, Guide, Catheter

BOSTON SCIENTIFIC COSTA RICA TRANSEND 14 FLOPPY 300CM; Wire, Guide, Catheter
Catalog Number M003468150
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician found the tip of the subject guidewire had coating peeling.Additional information received confirmed there was hydro peeling to the subject guidewire.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B1 product problem - corrected - no product problem.D4- gtin- updated.H1 type of reportable event - corrected - no malfunction.H3-device evaluated by mfg-updated.H6 type of investigation - method code grid - updated.H6 investigation findings - results code grid - updated.H6 investigation conclusions - conclusion code grid - updated.Based on the results of the device history record (dhr) review, there is no indication that the device, labelling or packaging failed to meet its specifications when released.During visual inspection there were no anomalies noted to the guidewire.The distal tip was confirmed to be intact.During functional inspection the guidewire as hydrated and no anomalies were noted.The reported event ¿hydrophilic coating peeling¿ was not confirmed.It is probable that the distal 3cm coil was thought to be peeled as this has a different appearance to other transend guidewires.The reported event is covered in the device directions for use (dfu).Also, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the physician found tip of the guidewire had coating peeled.Additional information provided by the customer indicated that there was no damage noted to the packaging prior to opening the packaging.The device was returned for analysis, and it was noted that there were no anomalies noted to the guidewire.The distal tip was confirmed to be intact.The guidewire passed the od and the guidewire was hydrated, no anomalies were noted.The reported hydrophilic coating peeling was not confirmed.It is probable that the distal 3cm coil was thought to be peeled as this has a different appearance to other transend guidewires.Based on a review of all available information, the reported event ¿hydrophilic coating peeling¿ will be assigned a probable cause of not confirmed and the analyzed event : ¿device within specification¿ will be assigned a probable cause of undeterminable since although there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TRANSEND 14 FLOPPY 300CM
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CS  20101
Manufacturer (Section G)
Boston Scientific Costa Rica
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CS   20101
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25323137
Report Number3008853977-2026-00012
Device Sequence Number12082349
Product Code DQX
UDI-Device Identifier08714729441748
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K944677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003468150
Device Lot Number36795476
Date Returned to Manufacturer05/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TARGET COIL (STRYKER).
Patient Age56 YR
Patient SexMale
Patient RaceAsian